# SDR FDEA201002150426

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740501
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SURFACE FOUND CRACK ON SKIN.  REPAIRED SKIN IAW SRM 57-10-00, FIG 85, SHT 2 & 4 VOL I.
